BibTeX record journals/mp/AnstreicherB10

download as .bib file

@article{DBLP:journals/mp/AnstreicherB10,
  author    = {Kurt M. Anstreicher and
               Samuel Burer},
  title     = {Computable representations for convex hulls of low-dimensional quadratic
               forms},
  journal   = {Math. Program.},
  volume    = {124},
  number    = {1-2},
  pages     = {33--43},
  year      = {2010},
  url       = {https://doi.org/10.1007/s10107-010-0355-9},
  doi       = {10.1007/s10107-010-0355-9},
  timestamp = {Sat, 27 May 2017 14:25:34 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/AnstreicherB10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics